# SDR ASOA200900595

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 15,060 hours, 10,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD FLOOR SUPPORT FOR FLIGHTDECK FLOORBOARD CORRODED.  REMOVED CORRODED FLOOR SUPPORT IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED FLOOR SUPPORT IAW SRM 51-42-06 & 51-42-21.
